# SDR SWIA201024577

- Difficulty date: July 16, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 31,468 hours, 45,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE 1ST OVERHEAD CEILING INOP.  (FLT 6938)  RELAMPED EMERGENCY LIGHTS.
